Universal reference book for medicines
Product name: MAXICOLD (MAXICOLD)

Active substance: ascorbic acid, paracetamol, phenylephrine

Type: The drug for symptomatic therapy of acute respiratory diseases

Manufacturer: ФАРМСТАНСТАНАР-ЛЕКСРЕДСТВА (Russia)
Composition, form of production and packaging
The tablets covered with a film membrane
pinkish-orange color, oval, doubly-convex, with a risk;
on the cross-section of a pinkish-orange color, with white and orange impregnations.
1 tab.

paracetamol 500 mg

phenylephrine hydrochloride 10 mg

ascorbic acid 30 mg

Excipients: Nucleus: croscarmellose sodium, calcium hydrophosphate, ethylcellulose, giprolose (hydroxypropylcellulose), magnesium silicate, talc, dye sunset yellow.

Sheath: hypromellose, giprolose, talc, titanan dioxide, dye sunset yellow.

PC.
- packings of cellular contour (1) - packs cardboard.
2 pcs.
- packings cellular planimetric (2) - packs cardboard.
10 pieces.
- packings of cellular contour (1) - packs cardboard.
10 pieces.
- packings cellular planimetric (2) - packs cardboard.
12 pcs.
- packings of cellular contour (1) - packs cardboard.
12 pcs.
- packings cellular planimetric (2) - packs cardboard


INSTRUCTION FOR THE SPECIALIST.

Description of the drug approved by the manufacturer for the printed edition of 2011.

PHARMACHOLOGIC EFFECT

Combined drug, has antipyretic and analgesic effect, is intended to relieve the symptoms of "colds" and flu.
The effect of the drug is due to the properties of its constituent components.
Paracetamol is a non-narcotic analgesic, has antipyretic and analgesic effects due to cyclooxygenase blockade in the central nervous system and exposure to pain centers and thermoregulation.
Reduces headache and muscle pain, fever.
Phenylephrine - alpha 1 -adrenostimulant, little effect on the beta-adrenoreceptors of the heart;
is not catecholamine. Causes narrowing of arterioles, due to which reduces edema and flushing of the mucous membrane of the nasal cavity, facilitates breathing through the nose.
Ascorbic acid - increases the body's resistance to infections, replenishes the increased need for vitamin C for colds and flu.

PHARMACOKINETICS

Paracetamol: well absorbed in the intestine, TC max - 0.5-2 h;
communication with plasma proteins - 15%. Metabolised in the liver with the formation of both active and inactive metabolites. T 1/2 - 1-4 hours. Primarily excreted by the kidneys in the form of metabolites - glucuronides and sulfates, 3% - unchanged.
Phenylephrine: after ingestion phenylephrine is poorly absorbed from the digestive tract.
Metabolized with the participation of monoamine oxidase (MAO) in the intestinal wall and "first pass" through the liver. Bioavailability of phenylephrine is low.
Ascorbic acid: absorbed in the digestive tract (mainly in the jejunum).
TC max after ingestion - 4 hours Easily penetrates into leukocytes, platelets, and then - into all tissues; the greatest concentration is achieved in glandular organs, leukocytes, liver and lens of the eye; penetrates the placenta. Metabolised mainly in the liver in desoxyascorbic and then in oxaloacetic acid and ascorbate-2-sulfate. It is excreted by the kidneys, through the intestines, with sweat, breast milk in unchanged form and in the form of metabolites.
INDICATIONS

- symptomatic treatment of infectious and inflammatory diseases (including influenza and other acute respiratory viral infections (ARVI)), accompanied by fever, chills, nasal congestion, headache, pain in the bones and muscles, in the throat and sinuses of the nose.

DOSING MODE

Inside, before meals or 1-2 hours after eating, squeezed large amounts of liquid.

Adults and children over 12 years of age (body weight over 40 kg): 1 -2 tablets every 4-6 hours. The frequency of reception is no more than 4 times / day with an interval of at least 4 hours.

Children aged 9 to 12 years (body weight over 30 kg):
1 tablet every 4-6 hours. The frequency of reception is no more than 4 times / day with an interval of at least 4 hours.
The drug is not recommended for more than 5 days as an anesthetic and 3 days as an antipyretic agent without consulting a doctor.
If symptoms persist, consult a physician.
Do not exceed the indicated dose.

SIDE EFFECT

Allergic reactions are possible (skin rash, skin hyperemia, hives, angioedema, edema).

Paracetamol: disorders of hemopoiesis (anemia, thrombocytopenia, methemoglobinemia).

Phenylephrine: headache, nausea, or vomiting;
angina, bradycardia, dyspnea, increased or decreased blood pressure, palpitation, tachycardia, ventricular arrhythmia (especially when used in high doses), irritability, motor anxiety, allergic reactions.
Ascorbic acid: may cause irritation of the gastrointestinal mucosa, with prolonged use of large doses - nausea, vomiting, diarrhea, hyperacid gastritis, ulceration of the gastrointestinal mucosa;
decreased capillary permeability (possibly deterioration of tissue trophism, increased blood pressure, hypercoagulation, development of microangiopathies). It is also possible the occurrence of thrombocytosis, hyperprotrombinemia, erythropenia, neutrophilic leukocytosis, hypokalemia, glucosuria, oppression of the insular pancreas function.
With prolonged use in doses much higher than recommended, the probability of impaired renal function increases (moderate pollakiuria, hyperoxaluria, nephrolithiasis, damage to the glomerular apparatus of the kidneys), increased CNS excitability, headache, insomnia.

In case of adverse reactions, consult a physician.

CONTRAINDICATIONS

- marked renal / hepatic insufficiency;

- hyperthyroidism (including thyrotoxicosis);

- heart disease (pronounced stenosis of the aortic aorta, acute myocardial infarction, tachyarrhythmias);

- arterial hypertension;

- simultaneous administration of tricyclic antidepressants, beta-blockers, monoamine oxidase inhibitors, incl.
in the period of 14 days after cancellation;
- simultaneous intake of other paracetamol-containing drugs and agents to relieve the symptoms of "colds", flu and nasal congestion;

- hyperplasia of the prostate;

- an angle-closure glaucoma;

- Children's age (up to 9 years, as well as children with body weight less than 30 kg);

- Hypersensitivity to any component of the drug.

With caution: with a deficiency of glucose-6-phosphate dehydrogenase, with benign hyper-bilirubinemia, during pregnancy and lactation, in old age.

PREGNANCY AND LACTATION

Apply with spice during pregnancy and lactation.

APPLICATION FOR FUNCTIONS OF THE LIVER

Contraindicated in severe renal failure.

APPLICATION FOR VIOLATIONS OF THE FUNCTION OF KIDNEYS

Contraindicated in severe hepatic insufficiency.

To avoid toxic damage to the liver, the drug should not be combined with taking alcoholic beverages, as well as taking people with chronic alcoholism.

APPLICATION FOR CHILDREN

Contraindicated in children under 9 years old, and also with a body weight of less than 30 kg.

APPLICATION IN ELDERLY PATIENTS

Elderly people should be used with caution.

SPECIAL INSTRUCTIONS

Before taking the drug, it is necessary to consult a doctor in case of concomitant use of metoclopramide, domperidone, colestyramine (because metoclopramide and domperidone increase, and colestyramin reduces the rate of absorption of paracetamol), anticoagulants (because concomitant use of paracetamol in high doses increases the effect of anticoagulant medicinal products).

Acceptance of the drug distorts the results of laboratory tests evaluating the concentration of glucose and uric acid in the plasma.

When using the drug for more than 5-7 days, it is necessary to monitor the peripheral blood and the functional state of the liver.

The use of the drug during pregnancy is possible only according to the doctor's prescription.

To avoid toxic damage to the liver, the drug should not be combined with taking alcoholic beverages, as well as taking people with chronic alcoholism.

Impact on the ability to drive vehicles and manage mechanisms

The drug does not adversely affect the performance of potentially hazardous activities requiring special attention and rapid reactions.

OVERDOSE

In case of an overdose, seek medical help immediately, even if you are feeling well, as there is a risk of delayed signs of severe liver damage.

In overdose, symptoms are usually due to exposure to high doses of paracetamol.

Symptoms: during the first 24 hours after administration - pallor of the skin, nausea, vomiting, anorexia, abdominal pain;
disturbance of glucose metabolism, metabolic acidosis. Symptoms of liver dysfunction may appear 12-48 hours after an overdose. In severe overdose - liver failure with progressive encephalopathy, coma, death; acute renal failure with tubular necrosis (including in the absence of severe liver damage); arrhythmia, pancreatitis. Hepatotoxic effect in adults is manifested when taking 10 g or more.
Treatment: the introduction of donors SH-grypp and precursors of the synthesis of glutathione-methionine for 8-9 hours after overdose and acetylcysteine ​​- for 8 hours The need for additional therapeutic measures (further introduction of methionine, iv injection of acetylcysteine) is determined depending on the concentration of paracetamol in the blood, as well as the time elapsed after its administration.

DRUG INTERACTION

The drug enhances the effects of monoamine oxidase inhibitors, sedatives, ethanol.

The risk of hepatotoxic action of paracetamol increases with the simultaneous administration of ethanol, hepatotoxic drugs, inducers of microsomal oxidation enzymes in the liver (phenytoin, barbiturates, rifampicin, phenylbutazone, tricyclic antidepressants, etc.).

The concomitant use of paracetamol in high doses increases the effect of anticoagulant drugs (a decrease in the synthesis of procoagulant factors in the liver).Paracetamol reduces the effectiveness of uricosuric drugs.

Long-term use of barbiturates reduces the effectiveness of paracetamol.
Metoclopramide and domperidone are increased, and colestramine reduces the rate of absorption of paracetamol. Inhibitors of microsomal oxidase enzymes (including cimetidine) reduce the risk of hepatotoxic effects of paracetamol.
Simultaneous administration of ethanol and paracetamol promotes the development of acute pancreatitis.
Long-term combined use of paracetamol and non-steroidal anti-inflammatory drugs increases the risk of developing "analgesic" nephropathy and renal papillary necrosis, the onset of the terminal stage of renal failure.Simultaneous long-term administration of paracetamol in high doses and salicylates increases the risk of developing kidney or bladder cancer. Diflunisal increases the plasma concentration of paracetamol by 50% - the risk of developing hepatotoxicity. Myelotoxic drugs increase the manifestation of hematotoxicity of paracetamol.
Phenylephrine reduces the hypotensive effect of diuretics and hypotensive drugs (including methyldopy, mekamilamin, guanadrel, guanetidine), reduces the antianginal effect of nitrates.

Phenothiazines, alpha-adrenoblockers (phentolamine), furosemide and other diuretics reduce the hypertensive effect of phenyramine.
Monoamine oxidase inhibitors (including furazolidone, procarbazine, selegiline), oxytocin, ergot alkaloids, tricyclic antidepressants, methylphenidate, adrenostimulants increase the vasoconstrictive effect and arrhythmogenicity of phenylephrine, against the background of reserpine, hypertension is possible. Ergometrin, ergotamine, methylergometrine, oxytocin, doxapram increase the severity of the vasoconstrictor effect of phenyramine.
Inhalational anesthetics (including chloroform, enflurane, halothane, isoflurane, methoxyflurane) increase the risk of severe atrial and ventricular arrhythmias.
Thyroid hormones increase (mutually) the effect of phenylephrine and the associated risk of coronary insufficiency (especially in coronary atherosclerosis).
Ascorbic acid increases the concentration in the blood of benzylpenicillin and tetracyclines, reduces the effectiveness of heparin and indirect anticoagulants, increases the overall clearance of ethanol, which in turn reduces the concentration of ascorbic acid in the body, reduces the therapeutic effect of antipsychotic drugs - phenothiazine derivatives, tubular reabsorption of amphetamine and tricyclic antidepressants.

With simultaneous use with acetylsalicylic acid, urinary excretion of ascorbic acid increases and the excretion of acetylsalicylic acid decreases.
Acetylsalicylic acid, oral contraceptives, fresh juices and alkaline drink reduce the absorption and absorption of ascorbic acid.
Ascorbic acid improves the absorption of iron in the intestine;
increases the risk of developing crystalluria in the treatment of salicylates and sulfonamides short-acting, slows the excretion of kidney acids, increases the excretion of drugs that have an alkaline reaction (including alkaloids), reduces the concentration in the blood of oral contraceptives, reduces the chronotropic effect of isoprenaline. With long-term use or use in high doses, it can interfere with the interaction of disulfiram and ethanol, in high doses increases the excretion of mexiletine by the kidneys.
Drugs quinoline series, calcium chloride, salicylates, glucocorticoids with prolonged use deplete the stores of ascorbic acid.
Barbiturates and primidon increase the excretion of ascorbic acid in the urine.
TERMS OF RELEASE FROM PHARMACY

Without recipe.

TERMS AND CONDITIONS OF STORAGE

In a dry place at a temperature of no higher than 25 ° C.
Keep out of the reach of children. Shelf life - 2 years.
Alphabetical index of medicines:
A  B  V  G  D  E  J
Z  I  Y  K  L  M  N
O  P  R  S  T  U  F
H  C  CH  SH  E  U  Y
Rambler's Top100
Privacy policy:
Copyright 2009 - 2017. Universal reference book of medicines. All rights reserved.
When using site materials, an active hyperlink is required!